标题:Reflected solutions of backward stochastic differential equations driven by G-Brownian motion
作者:Li Hanwu;Peng Shige;Abdoulaye Soumana Hima
作者机构:[Li Hanwu] School of Mathematics,Shandong University, Jinan, Shandong 250100, China.;[Peng Shige] School of Mathematics,Shandong University;;Zhongtai 更多
通讯作者:Peng, S(peng@sdu.edu.cn)
通讯作者地址:[Peng, SG]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China;[Peng, SG]Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Shandong, Peo 更多
来源:中国科学. 数学
出版年:2018
卷:61
期:1
页码:1-26
DOI:10.1007/s11425-017-9176-0
关键词:G-expectation; reflected backward stochastic differential equations;; obstacle problems for fully nonlinear PDEs
摘要:In this paper, we study the reflected solutions of one-dimensional backward stochastic differential equations driven by G-Brownian motion. The reflection keeps the solution above a given stochastic process. In order to derive the uniqueness of reflected G-BSDEs, we apply a "martingale condition" instead of the Skorohod condition. Similar to the classical case, we prove the existence by approximation via penalization. We then give some applications including a generalized Feynman-Kac formula of an obstacle problem for fully nonlinear partial differential equation and option pricing of American types under volatility uncertainty.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85037730032&doi=10.1007%2fs11425-017-9176-0&partnerID=40&md5=4e76e0e280d71589995a9b2c2edbacf7
TOP